# SDR 9905459906

- Difficulty date: December 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N956N
- Make and model: Doug DC-9-31
- Aircraft serial: 47252
- System (JASC): 2612 · Fire Detection
- Part: Ecu
- Part number: 473925
- Condition: Failed
- Location: Cargo Bay
- Part time: 1,895 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING TAXI INTO IAD, FORWARD CARGO SMOKE DETECTOR LIGHT ILLUMINATED.  FLIGHT CREW ACTIVATED FORWARD CARGO BAY FIRE BOTTLE AND  DECLARED AN EMERGENCY.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND NO  EVIDENCE OF FIRE OR SMOKE DAMAGE.  REPLACED NR 1 CARGO ELECTRONICS UNIT.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
